×

zbMATH — the first resource for mathematics

Zur Berechnung von Schnittmultiplizitäten durch Längen. (German) Zbl 0376.13004

MSC:
13H15 Multiplicity theory and related topics
14H20 Singularities of curves, local rings
13B10 Morphisms of commutative rings
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] AUSLANDER M., BUCHSBAUM D. A.: Codimension and multiplicity. Ann. Math., 68, 1958, 625-657. · Zbl 0092.03902
[2] NORTHCOTT D. G.: Lessons on rings, modules and multiplicities. l.ed. Cambridge 1968. · Zbl 0159.33001
[3] SERRE J. P.: Algebre locale - multiplicites. Lecture notes in mathematics 11. Berlin-Heidelberg-New York: Springer, 1965. · Zbl 0142.28603
[4] STÜCKRAD J., VOGEL W.: Ein Korrekturglied in der Multiplizitätstheorie von D. G. Northcott und Anwendungen. Monatsh. Math., 76, 1972, 264-271. · Zbl 0248.13026
[5] STÜCKRAD J., VOGEL W.: Über das Amsterdamer Programm von W. Gröbner und Buchsbaum Varietäten. Monatsh. Math., 78, 1974, 433-445. · Zbl 0297.14002
[6] WRIGHT D. J.: A charakterisation of multiplicity. Monatsh. Math., 79, 1975, 165-167.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.